q-exponential fitting for distributions of family names
Hiroaki S. Yamada and
Physica A: Statistical Mechanics and its Applications, 2008, vol. 387, issue 7, 1628-1636
We study the applicability of the q-exponential function for the distribution of family names. We mainly focus on the rank-size distribution of Japanese family names. The result supports the fact that the q-exponential distribution is relevant to the distribution of family names that is understood until now to obey power-law distribution (Zipf law).
Keywords: q-exponential property; Family names; Zipf’s law; Scale-free network (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (1) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:387:y:2008:i:7:p:1628-1636
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Series data maintained by Dana Niculescu ().